# SDR IPXA2015082892811

- Difficulty date: August 4, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 22,250 hours, 15,547 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N405794
- Part serial: 25464
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-12, NR 3 SLAT DENT NR 16 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY.  REPAIRED NR 3 SLAT UPPER SURFACE DENT IAW REO-G19140 AND SRM 51-70-10.
